# SDR ASAA1057886

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 17,236 hours, 5,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY INTERCOSTAL CRACKED STA 500A 500B.  REMOVED CRACKED INTERCOSTAL AND FABRICATED NEW INTERCOSTAL AND INSTALLED.
